Reductions in meds!

Hello all

Was diagnosed with lupus nephritis a year ago and my blood are finally stable. I am still leaking a bit of protein but the docs have decided to reduce by steriods from 5mg to 4mg and hopefully go down from there. He mentioned that this reduction could mean I start leaking more protein again! Makes me worry!

Anyone else had similiar?

I shouldn't moan as I'm on the mend, it's just the unknown!

1 Reply

oldestnewest
  • Don't think there is any real reason to worry, I have had Nephritis for nearly 20 years and there is still protein in my urine, just a lower amount then before. As you are only on 4mg of pred with the dosage getting reduced you should be absolutely fine. I would however stick to a low salt diet, cut down on drinking alcohol and whatever you should have been told by your doctor. Your protein level may go up but you will only need to worry if it gets too high. You should be getting regular blood tests so it shouldn't take a long time to discover any problems (if there are to be any).

You may also like...